I am a pituitary patient. I've been taking Hydrocortisone now for about six years. Back when the journey all began I had a DEXA scan and it showed that I had osteopoeneia in several spots. As as 41 female I was quite concerned about this. I just got the results of my last DEXA scan and I am good. My bone has filled in and it is no longer an issue. So I follow the, "only take what you need philosophy" my max is 15 mgs a day. I Also, take a calcium supplement at night. And then I am on growth hormone because I am deficient in that too.
This is more of a it gets better thing,
Thanks! Yes bones can improve. I was very glad to hear that myself.
Yes, I take Calcium citrate too, also at night to avoid interference with my two thyroid meds. I don't take D3 per se but I do take a multivitamin that has 400 IUs.
I probably get more sunshine than some, because of where I live so my D levels have been good, thankfully.
How's things rumpled? I see that you are busy as always with the forums.
Me, we are now chasing leak #3 that is in my left ear about 4 days a month, Talk about a needle in a haystack :) I say leave me alone and let me leak dang it! So what we seal it up a third time, I may lose hearing in that ear and then wham it pops out again somewhere else. hmmph not on my watch. I need more of a plan than that thank you very much. xxHorsey
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.